American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] D. J. Herbert. Generalized balayage and a Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 26 (1970) 165-167. MR 0266260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. D. Brunk. Erratum: ``On an extension of the concept conditional expectation''. . Proc. Amer. Math. Soc. 23 (1969) 727. MR 0246336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. J. Uhl. The Radon-Nikodym theorem and the mean convergence of Banach space valued martingales . Proc. Amer. Math. Soc. 21 (1969) 139-144. MR 0238364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. A. Dawson and D. Sankoff. An inequality for probabilities . Proc. Amer. Math. Soc. 18 (1967) 504-507. MR 0211424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. P. Lloyd. On decomposition into stochastically independent components . Proc. Amer. Math. Soc. 14 (1963) 292-297. MR 0146885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. D. Brunk. On an extension of the concept conditional expectation . Proc. Amer. Math. Soc. 14 (1963) 298-304. MR 0148090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. L. Burkholder and Y. S. Chow. Iterates of conditional expectation operators . Proc. Amer. Math. Soc. 12 (1961) 490-495. MR 0142144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1